# SDR 2006UALA02019

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 32,130 hours, 12,239 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT STATION CIDS FAILS EMERGENCY LIGHT TEST ON FWD L COMM.  REPLACED BATTERY PACK FWD EMERGENCY LIGHT CONTROL.  SYSTEM TESTS GOOD.
